Warning to drug users in Ceredigion over Street Valium
POLICE are once again warning drug users in Ceredigion to take extra care when taking illegal prescription drugs especially when taken in conjunction with other drugs and/or alcohol. Mixing drugs, knowingly or unknowingly, can be extremely dangerous for anyone taking them.
A Dyfed-Powys Police spokesperson said: “We have reasons to believe that drug users are making use of “Street Valium” at the moment and this is very concerning as individuals just do not know what these tablets may have been combined with. Valium, also known as diazepam – is a benzodiazepine. Combining opioids and benzodiazepines is particularly dangerous because both types of drug sedate users and suppress breathing”.
“We would also appeal to drug users to seek medical attention immediately should they become unwell.
“Please share this information with anyone that you believe could come into contact with these drugs.”
To seek advice and support, visit https://barod.cymru/where-to-get-help/west-wales-services/ddas-dyfed-drug-and-alcohol-service/
Please be aware that some services may operate an automated service outside office hours.
In an emergency, or if you think someone’s life is at risk, always dial 999.
- Abergeirw: The last village in Wales to get electricity by Doug Evans
- Wales’ longest station name: How it got its name, and what it means by Doug Evans
- Top ten famous Welsh people by Elfed Jones
- Welsh Government paid £1m over asking price for farm by Jon Coles
- Tryweryn – The Welsh village flooded to supply an English city with water by Doug Evans
- Warning of serious disruption on M4 and M5 today due to fuel prices protest by heraldwales
- Swansea Building Society marks milestone by donating to food banks by Cerys Lafferty
- Indigo Premiership fixtures released for 2022/23 season by James Hemingray